# SDR MALA010204

- Difficulty date: February 21, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 445
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Iced
- Location: Nose & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO ESC FOR GEAR HANDLE INTRANSIT LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND ICE ON UPLOCK LATCHES.  APPLIED HEAT TO LANDING GEAR, INSPECTED AIRCRAFT AND FOUND SAFE FOR A ONE TIME FERRY FLIGHT FROM ESC TO DTW WITH LANDING GEAR DOWN AND NOT PINNED.  MAINTENANCE INSPECTED LANDING GEAR, CLEANED LANDING GEAR UPLOCK SWITCHES, PERFORMED SEVERAL LANDING GEAR OPS CHECK.  ALL GOOD AT THIS TIME PER SAAB 340 MM CHAP 32.
